# SDR P5CA0401034

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 85,652 hours, 18,795 cycles
- Engine: Ge CF650*
- Engine time: 78,337 hours, 14,184 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 3978921
- Part serial: AEX111E8
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 4 ENG STARTER VALVE WOULD NOT CLOSE 50 PERCENT.  REPLACED START VALVE, OPS CHECK OK PER MM 80-11-04.
